Perfect powers with few binary digits and related Diophantine problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 12 (2013) no. 4, pp. 941-953
Cet article a éte moissonné depuis la source Numdam
We prove that, for any fixed base and sufficiently large prime , no perfect -th power can be written with or digits in base . This is a particular instance of rather more general results, whose proofs follow from a combination of refined lower bounds for linear forms in Archimedean and non-Archimedean logarithms.
@article{ASNSP_2013_5_12_4_941_0,
author = {Bennett, Michael A. and Bugeaud, Yann and Mignotte, Maurice},
title = {Perfect powers with few binary digits and related {Diophantine} problems},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {941--953},
year = {2013},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 12},
number = {4},
mrnumber = {3184574},
zbl = {1303.11084},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_4_941_0/}
}
TY - JOUR AU - Bennett, Michael A. AU - Bugeaud, Yann AU - Mignotte, Maurice TI - Perfect powers with few binary digits and related Diophantine problems JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2013 SP - 941 EP - 953 VL - 12 IS - 4 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_4_941_0/ LA - en ID - ASNSP_2013_5_12_4_941_0 ER -
%0 Journal Article %A Bennett, Michael A. %A Bugeaud, Yann %A Mignotte, Maurice %T Perfect powers with few binary digits and related Diophantine problems %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2013 %P 941-953 %V 12 %N 4 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_4_941_0/ %G en %F ASNSP_2013_5_12_4_941_0
Bennett, Michael A.; Bugeaud, Yann; Mignotte, Maurice. Perfect powers with few binary digits and related Diophantine problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 12 (2013) no. 4, pp. 941-953. http://geodesic.mathdoc.fr/item/ASNSP_2013_5_12_4_941_0/
